skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Thursday, May 23 until 2:00 AM ET on Friday, May 24 due to maintenance. We apologize for the inconvenience.


Title: Complexity of zigzag sampling algorithm for strongly log-concave distributions
Award ID(s):
2012286 1910571
NSF-PAR ID:
10337704
Author(s) / Creator(s):
;
Date Published:
Journal Name:
Statistics and Computing
Volume:
32
Issue:
3
ISSN:
0960-3174
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found